# SDR SWAA2023050821102

- Difficulty date: March 26, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION 2023-212637<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION IAW B737-700 SRM: 51-40-02 PARAGRAPH 9 DWG: 273A9110 SHEET: 3 REV: - . SEE INDIVIDUALS SIGN OFF BELOW.;[02] CORRECTED ESTEP 1: REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION IAW B737-700 SRM: 51-10-02 PARAGRAPH 9 AND 51-40-02 DWG: 273A9110 SHEET: 3 REV: - . SEE INDIVIDUALS SIGN OFF BELOW.;[03] CORRECTED STEP 2: REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION IAW B737-700 SRM: 51-10-02 PARAGRAPH 9 AND 51-40-02 DWG: 273A9110 SHEET: 3 REV: - . SEE INDIVIDUALS SIGN OFF BELOW.;[04] CERTIFIED STEP 3 COMPLETE RII  REPLACED ANGLE FLOOR STRUCTURE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION IAW B737-700 SRM: 51-10-02 PARAGRAPH 9 AND 51-40-02 DWG: 273A9110 SHEET: 3 REV: -
